# SDR 9624415516

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516US
- Make and model: Boeing 727251
- Aircraft serial: 23204
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY LIGHT AT DOOR 4R INOPERATIVE.  REPLACED BATTERY AND POWER SUPPLY.  OPERATIONAL CHECK OK.
